Hierarchical pinning models, quadratic maps and quenched disorder

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00469493
Contributor : Serena Benassù <>
Submitted on : Thursday, April 1, 2010 - 3:41:52 PM
Last modification on : Friday, May 24, 2019 - 5:28:36 PM

Identifiers

  • HAL Id : hal-00469493, version 1

Citation

G. Giacomin, H. Lacoin, F.L. Toninelli. Hierarchical pinning models, quadratic maps and quenched disorder. Probability Theory and Related Fields, Springer Verlag, 2010, 147 (1-2), pp.185-216. ⟨hal-00469493⟩

Share

Metrics

Record views

122